Doctor insights on:
Muscle Cramps And Joint Pain
I had a 25mg Haldol (haloperidol) depot test dose on Monday. I have intense muscle cramps, aches and joint pain. Will this ease?
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Neither: Really neither. It will be interesting to know however why the need for anti histamines in the first place as urticaria is common in individuals with autoimmune thyroid disease let it be grave's or hashimoto's disease.See 1 more doctor answer
I feel very weak. I cant do any excercise beacuse my of muscle cramps. I have vit deficiency of vit d, and low hb. I also have minor joint pain.
Workup needed: You should ideally have comprehensive testing done by a good physician, to rule out parasites, celiac or gluten sensitivity, and test for micronutrient deficiencies. A free way to see if gluten may be the issue is go gluten free for several months and see what happens. You may also be magnesium and potassium deficient.
My dr. Said I had mps but the pain doesn't go away with rest or meds. I also have joint pain and type 2 diabetes. I have reg muscle cramps. What do I do?
Many possibilities: Your pain could be as a result of many different things. A thorough history and physical exam and possibly some laboratory and radiology exams are needed to determine the exact cause. Causes of pain may include: trauma (fracture, sprain, arthritis), infection, metabolic conditions (gout), musculoskeletal or biomechanical abnormality and neurologic conditions (neuropathy).See 1 more doctor answer
Should I have blood work done? What kind of doctor? I have been having muscle cramps and spasms. (even though I take potassium). I have been fatigued. Joint pain and stiffness
It: It is not readily apparent what the cause of your symptoms is. Suggest that you start with a work up by your primary care provider. It may be something that can be treated at that level. However, the results of the evaluation should be able to give your provider a direction to go in if a specialist is needed.
My joints very weak I am D deficient I take 60k vitamin but still I frequently have muscle cramps sorenessCan it be due to my pcos? Back, knee, hipain
Right side only dizzy, fullness/ringing in ear, see yellow spots, off balance, joint/muscle cramps, routine headaches, forgetful, disoriented, shoulder pain?
Get evaluated: Are those sx new or something you've experienced before? In any case, call your primary care doctor to set up a meeting and discuss your symptoms to figure out "why? " you're experiencing them. Once you've done that, you can decide on a course of action. Good luck!
I have sore muscles, joints, and bones, puffy eyelids, lots of muscle cramps, itching jaw line, very tired, have osa, low d, rdsw high, bun high, help?
I am having horrible arm and leg cramps and joint pain while taking latuda/trileptal, began during 4th week of treatment, why and will it go away?
Nerves: Trileptal is a nerve related to nerves (depression/mental health), the pain may be related to the medication. The side effects do include weakness and uncontrolled muscle movements/spasms, so I would return to the prescribing doctor and discuss the issues that are occurring. The symptoms may resolve, or the physician may choose to change your medication.
May be a coincidence, since I started levothyroxin I get leg cramps, and joint pain. Thumb on my left hand currently in a brace. Hurts!
Joint pain: Unlikely to be a thyroid issue. Start by seeing the doctor who prescribed the levothyroxin but as I noted I don't think there is a relationship.
Palpating: Muscles exist between joints. Joints turn structures in diferent directions (have range of motion) if the joint hurts while being touched or while moving you have arthritis or joint problem. When you palpate muscles and they hurt you have miositis or mialgia or disease of the muscles.See 1 more doctor answer
Yes, somatic symptom: Yes it can. In otherwise healthy adults, depression often presents to primary docs as physical symptoms such as muscle/joint pain, headaches, insmonia etc...Some people do have muscle/joint pain as in arthritis/fibromyalgia and depression can make those symptoms worse--more noticeable to the patient. So, I would recommend a follow-up eval with your doc and express your concerns. Good luck.See 1 more doctor answer
Not that I know of.: All artificial sweeteners had to go through clinical testing for approval, testing never required for sugars. However this testing was months, not decades. The larger problem with artificial sweeteners; even though no sugar, the sweet taste itself (brain controls body) seems to inhibit body fat loss & promote wt gain, probably via Insulin release. Look up dietdoctor test of pepsimax on ketones.
Find out why: Get evaluated by an orthopedic doctor. Once you have a good diagnosis or explanation of why you have the pain you can then go over your options with the doctor for treatment.See 1 more doctor answer
Ask pharmacist: There are ways to do this but I would consult a pharmacist, they would have all the answers.
Will going to the gym help relieve joint pain in hypermobility syndrome or will it stress the muscles more?
Strengthening: Exercising the muscles surrounding a hypermobile joints will help with dynamic stabilization and become less prone to injury.
My sedimentation rate is 27. Normal rate is 1-20 can something be wrong? I'm 19, female and I've been having headaches and some muscle/joint pain.
Not a reliable test!: Sedimentation rate is an old fashioned test, rarely used in modern medicine. Your value is not bad. I would not worry about it as it is close to normal. You may have some reason to worry if it is over 50-100 mm/hr. You should quit worrying and exercise, take a daily walk for 30 minutes...It will resolve many of your health concerns.
I have taken cipro (ciprofloxacin) for 1 1/2 days and I am having major muscle and joint pain. I stopped taking it, how long will it stay in my system?
Cipro (ciprofloxacin): Not too long. It depends how quickly your body metabolizes it.
- Talk to a doctor online
- Joint pain muscle cramps hypothyroidism
- Joint and muscle pain in the morning
- Muscle and joint pain diseases
- Causes for joint and muscle pain
- Joint pain muscle pain fatigue
- Menopause and joint and muscle pain
- Severe muscle and joint pain
- Muscle and joint pain with fatigue
- Relieve muscle joint pain